Reciprocity in matroid lattices
Rendiconti del Seminario Matematico della Università di Padova, Volume 36 (1966) no. 1, pp. 66-79.
@article{RSMUP_1966__36_1_66_0,
     author = {Sachs, David},
     title = {Reciprocity in matroid lattices},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {66--79},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {36},
     number = {1},
     year = {1966},
     mrnumber = {202646},
     zbl = {0145.01705},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1966__36_1_66_0/}
}
TY  - JOUR
AU  - Sachs, David
TI  - Reciprocity in matroid lattices
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1966
SP  - 66
EP  - 79
VL  - 36
IS  - 1
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1966__36_1_66_0/
LA  - en
ID  - RSMUP_1966__36_1_66_0
ER  - 
%0 Journal Article
%A Sachs, David
%T Reciprocity in matroid lattices
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1966
%P 66-79
%V 36
%N 1
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1966__36_1_66_0/
%G en
%F RSMUP_1966__36_1_66_0
Sachs, David. Reciprocity in matroid lattices. Rendiconti del Seminario Matematico della Università di Padova, Volume 36 (1966) no. 1, pp. 66-79. http://archive.numdam.org/item/RSMUP_1966__36_1_66_0/

[1] Birkhoff G.: Lattice Theory. Revised edition. New York: American Mathematical Society, 1948. | MR | Zbl

[2] Dubreil-Jacotin M.L., Lesieur L. and Croisot R.: Lecons sur la Theorie Des Treillis Des Structures Algebriques Ordonnees et Des Treillis Geometriques. Paris, Gauthier-Villars, 1953. | MR | Zbl

[3] Lazarson T.: The representation problem for independence functions. J. London Math. Soc., 33 (1958), 21-25. | MR | Zbl

[4] Rado R.: Note on independence functions. Proc. London Math. Soc., III. Ser. 7 (1957), 300-320. | MR | Zbl

[5] Sachs D.: Partition and modulated lattices. Pac. J. Math., 11 (1961), 325-345. | MR | Zbl

[6] Wilcox L.R.: Modular extensions of semi-modular lattices. Bull. Amer. Math. Soc., 61 (1955), 542.